Quasi-invariant subspaces generated by polynomials with nonzero leading terms

Tom 164 / 2004

Kunyu Guo, Shengzhao Hou Studia Mathematica 164 (2004), 231-241 MSC: 46J15, 46H25, 47A15. DOI: 10.4064/sm164-3-2

Streszczenie

We introduce a partial order relation in the Fock space. Applying it we show that for the quasi-invariant subspace $[p]$ generated by a polynomial $p$ with nonzero leading term, a quasi-invariant subspace $M$ is similar to $[p]$ if and only if there exists a polynomial $q$ with the same leading term as $p$ such that $M=[q].$

Autorzy

  • Kunyu GuoDepartment of Mathematics
    Fudan University
    Shanghai 200433
    People's Republic of China
    e-mail
  • Shengzhao HouDepartment of Mathematics
    Shanxi Teachers University
    Linfen 041004
    People's Republic of China
    and
    Institute of Mathematics
    Jiaxing College
    Jiaxing 314001
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek